MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE PLEXOLONG NANOLINE® NRFIT®; PLEXOLONG NANOLINE® NRFIT®_ANAESTHESIA CONDUCTION KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE PLEXOLONG NANOLINE® NRFIT®; PLEXOLONG NANOLINE® NRFIT®_ANAESTHESIA CONDUCTION KIT
Model Number 521166-31A
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in france.The product analysis has been in progress since the initial notice dated 09/18/2024.And will be published with the test results in the follow-up report.
 
Event or Problem Description
Irn# (b)(4).Catheter adapter appears to crush the catheter, making injection impossible.
 
Event or Problem Description
Irn# (b)(4).Event took place in france.Catheter adapter appears to crush the catheter, making injection impossible.
 
Additional Manufacturer Narrative
Event took place in france.Based on clinical assessment and risk assessment this report is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event took place in france.Correction 08/11/2024: manufacturing date change to 06/20/2023.Based on clinical assessment and risk assessment this report is considered as closed.In case new information becomes available a follow up report will be sent to the agency.

Brand Name
PLEXOLONG NANOLINE® NRFIT®
Common Device Name
PLEXOLONG NANOLINE® NRFIT®_ANAESTHESIA CONDUCTION KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str.7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key20244288
Report Number9611612-2024-00022
Device Sequence Number17962443
Product Code CAZ
UDI-Device Identifier04048223067451
UDI-Public04048223067451
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number521166-31A
Device Catalogue Number521166-31A
Device Lot Number1496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer09/18/2024
09/18/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/09/2024
11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown